M-procedures in the general multivariate nonlinear regression model

Víctor Leiva, Antonio Sanhueza, Pranab K. Sen, Nelson Araneda

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In the multivariate nonlinear regression model, parameter estimators and test statistics based on least squares and maximum likelihood methods are usually nonrobust. For this type of models, we introduce M-estimators and M-tests, which are robust to departures from normality. In addition, we study the asymptotic properties and consider a computational algorithm for these estimators.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalPakistan Journal of Statistics
Issue number1
StatePublished - Jan 2010
Externally publishedYes


  • Asymptotic normality
  • Efficiency
  • M-estimators
  • M-tests
  • Uniform asymptotic linearity


Dive into the research topics of 'M-procedures in the general multivariate nonlinear regression model'. Together they form a unique fingerprint.

Cite this